Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching on torso, neck that relieves by morning. What could be causing this?

Hi I am 54 female 4 days ago i started to itch on my torso and neck mainly now i itch on my arms, legs, torso and neck head area, at night I have taken benydril to sleep, in the morning it is basically gone and then i start to itch again by night i have hives . I am going to see a doctor on Monday but what could be causing this? I did not change anything I use and I am puzzled no one in the family has it but me. Thanks
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having some allergy might be due to internal or external allergens.
Nothing to worry, take Cetrizine or Levo cetrizine once or twice a day and you will be alright.
Try to find out possible allergen and avoid it.
Ok and bye.
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor